Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 490, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 24, 2011, 3:23 PM CDT for Leflore County, Sunflower County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 3:23 PM CDT (20:23 UTC)
- Expired
- Jun 24, 2011, 4:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 168 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:45 PM CDT | HAIL 1.75 | Parchman, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2424 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
504
WUUS54 KJAN 242023
SVRJAN
MSC083-133-242115-
/O.NEW.KJAN.SV.W.0490.110624T2023Z-110624T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHEASTERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...DREW...
* UNTIL 415 PM CDT
* AT 323 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF MINTER
CITY TO 11 MILES NORTHWEST OF ROME MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUNNYSIDE AND MONEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3382 9044 3381 9018 3381 9017 3377 9017
3375 9028 3372 9030 3370 9027 3374 9024
3373 9014 3368 9013 3366 9010 3361 9009
3365 9066 3399 9066 3399 9045
TIME...MOT...LOC 2023Z 344DEG 16KT 3391 9013 3404 9062
$$
ALLEN1 follow-up statement
428
WWUS54 KJAN 242051
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT FRI JUN 24 2011
MSC083-133-242115-
/O.CON.KJAN.SV.W.0490.000000T0000Z-110624T2115Z/
SUNFLOWER MS-LEFLORE MS-
351 PM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN LEFLORE AND NORTHEASTERN SUNFLOWER COUNTIES...
AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES EAST OF MINTER CITY TO 6
MILES WEST OF PARCHMAN MOVING SOUTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DREW...
SUNNYSIDE...MONEY...SCHLATER...RULEVILLE AND DODDSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN MISSISSIPPI.
&&
LAT...LON 3382 9044 3381 9018 3381 9017 3377 9017
3375 9028 3372 9030 3370 9027 3374 9024
3373 9014 3368 9013 3366 9010 3361 9009
3365 9066 3399 9066 3399 9045
TIME...MOT...LOC 2051Z 344DEG 16KT 3377 9010 3390 9059
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:33 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 24, 2:33 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE JACKSON MS 233 PM CDT FRI JUN 24 2011 .SHORT TERM...(TODAY THROUGH MONDAY MORNING)...POTENTIALLY ACTIVE PERIOD FOR NE/E MISSISSIPPI WITH DRYING AND WARMING CONDITIONS FARTHER WEST THROUGH THE WEEKEND. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE BROKEN OUT ACROSS N MS AT THIS HOUR AS EXPECTED. SOME HAVE EXHIBITED STRONG TO SEVERE CHARACTERISTICS WITH DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL LIKELY. THE STRONGEST STORMS ARE TRACKING ESE AND WILL AFFECT N/NE PORTIONS OF CWA THIS AFTERNOON ALONG AND NORTH OF A FOUNTAIN HILL ARKANSAS TO LEXINGTON MISSISSIPPI TO DE KALB LINE. THIS CONVECTION IS BEING ENHANCED BY A SMALL...YET POTENT SHORTWAVE EMBEDDED IN THE NW FLOW. THIS WAVE IS COUPLED WITH SBCAPE VALUES ~3000-4000 AND LI/S -10 TO -13. HOWEVER...EFFECTIVE BULK SHEAR /<20 KT/ IS WEAK ACROSS NORTHERN AREAS OF THE CWA AND ARE GREATER ALONG THE MS/TN BORDER. THIS WILL INHIBIT EXPANSIVE SOUTHERN DEVELOPMENT AND MOST SHOWERS AND STORMS SHOULD STAY MOSTLY CONFINED ACROSS N/NE/E MS THIS AFTERNOON. SEVERE WEATHER RISKS WILL DIMINISH LATER THIS BY 10 TO 11 PM EVENING AS ATMOSPHERE COOLS AND STABILIZES. SHOWER AND SOME THUNDERSTORM ACTIVITY MAY BE ABLE TO PERSIST A COUPLE HOURS PAST SUNSET GIVEN CONVERGING OUTFLOW BOUNDARIES PERPETUATING STORM DEVELOPMENT/SUSTAINMENT. GOING INTO SATURDAY...LOW TO MID-LVL RIDGING ATTEMPTS TO BUILD IN ACROSS THE ARKLAMISS REGION BUT THE EASTERN PERIPHERY OF THE CWA WILL CONTINUE TO BE UNDER NW/N FLOW AND SUSCEPTIBLE TO ADDITIONAL UPSTREAM MCS/PRECIP DEVELOPMENT. BOTH NAM AND AND GFS DEPICT ANOTHER SMALL SHORTWAVE MUCH LIKE TODAY TO AFFECT NE/E MS AND W AL TOMORROW AFTERNOON DURING PEAK HEATING. MUCAPE VALUES AGAIN LOOK TO BE HIGH /3500-4500 J/KG/ AND LI/S OF -8 TO -9 ARE PROGGED. HOWEVER...ORGANIZATIONAL/SUPPORTIVE SHEAR APPEARS TO BE LACKING AGAIN THAT MAY LIMIT COVERAGE FATHER SOUTH AND WEST WHERE THE STRONGER RIDGING WILL BE MORE IN CONTROL. UPPED POPS FROM 12Z MAV TO SLIGHT CHANCE ACROSS E/SE LOCATIONS OF MS FOR SATURDAY AFTERNOON AND EARLY PORTION OF THE OVERNIGHT PERIOD GOING INTO SUNDAY. FARTHER WEST...WHERE CLOUD COVER WILL BE LIMITED...HIGH TEMPS WHERE RAISED ONE TO TWO DEGREES. GOING INTO SUNDAY...LOW TO MID-LVL RIDGING CONTINUES TO ACROSS THE WESTERN CWA BUT FAR EASTERN LOCATIONS REMAIN UNDER NORTHERLY MID-LVL FLOW. AGAIN BOTH NAM AND GFS PROG YET ANOTHER VORT MAX ROTATING AROUND THE PERIPHERY OF THE RIDGE ACROSS E MS LOCATIONS SUNDAY THAT COULD ACT TO ENHANCE DIURNAL SHOWERS AND THUNDERSTORM CONVECTION ACROSS THESE LOCATIONS AS ENVIRONMENT WILL CONTINUE TO BE UNSTABLE. THE DETAILS FOR BOTH SATURDAY/SUNDAY WILL NEED TO BE FINE TUNED EACH MORNING SO STAY TUNED FOR UPDATES. POPS WERE ALSO UPPED ABOVE MAV NUMBERS ACROSS THE EAST AND TEMPERATURES WERE BUMPED UP SLIGHTLY ACROSS CENTRAL AND WESTERN ZONES. FINALLY BY MONDAY...THE H5 HEIGHTS WILL INCREASE AND N/NW FLOW IS PUSHED FARTHER NORTH AND EAST OF THE LOWER MS VALLEY. THIS WILL ALLOW FOR HOT AND DRY CONDITIONS INTO NEXT WORK WEEK. SEE UPDATED AVIATION APPENDED BELOW./ALLEN/ .LONG TERM...(SUNDAY THROUGH FRIDAY)...THE BRIEF COOLER WEATHER EARLIER THIS WEEK CONTINUES FADING OVER THE WEEKEND AS AN UPSTREAM HEAT RIDGE IN THE SRN PLAINS MAKES ANOTHER VISIT TO THE LOWER MS VALLEY BY EARLY NEXT WEEK. THE RICHER TROPICAL MOISTURE THAT COVERED THE REGION GETS DEPRESSED INTO THE NRN GULF AND PWATS DECREASE TO AROUND 1.5 INCHES SUNDAY/MONDAY. A DRYING TREND WITH RISING 500MB HEIGHTS PUSHING 595DM ACROSS AR ON TUESDAY SHOULD HOLD THROUGH THE MIDDLE OF NEXT WEEK. THE MEAN RIDGE AXIS SPRAWLS FROM THE TN VALLEY ACROSS THE SRN PLAINS ESSENTIALLY LIMITING DIURNAL POPS TO THE SEA BREEZE ACROSS OUR SRN COUNTIES FOR MOST OF NEXT WEEK. DIGITAL MOS GUIDANCE HAS TRENED MUCH DRIER THE PAST TWO DAYS AND MAX TEMPS HAVE INCHED UPWARD. THE 850MB PROGS FOR TEMPS SHOWING PEAK OF 22-23C EITHER WEDNESDAY OR THURSDAY NEXT WEEK WHICH TRANSLATES TO 97-100F HIGHS ON THOSE DAYS. EVEN THOUGH LOW LEVELS REMAIN ON THE MOIST SIDE WITH PERSISTENT ANTICYCLONIC SLY FLOW MUCH OF NEXT WEEK...DRIER AIR ALOFT SHOULD MIX OUT EACH AFTERNOON. TOWARD THE END OF THE WEEK...A TROPICAL WAVE HEADS FROM THE YUCATAN AREA INTO THE WRN GULF BRINGING A SURGE OF 2.5 INCH PWATS WITH IT. THE PRESENCE OF A HIGH LEVEL(200MB) SUBTROPICAL ANTICYCLONE AMPLIFYING OVER THE WRN GULF ON TOP OF THE WAVE COULD MAKE THINGS QUITE INTERESTING ABOUT THE FIRST OF JULY. THE GFS HAS HAD SEVERAL SUCCESSIVE RUNS SHOWING TROPICAL DEVELOPMENT THE FIRST FEW DAYS OF JULY SO WE WILL BE MONITORING CLOSELY. AT THE VERY LEAST...EXPECT THE DAILY SEA BREEZE TO BE THE MAIN FOCUS FOR ANY PRECIPITATION IMPACTING OUR AREA NEXT WEEK. HAVE ADJUSTED GUIDANCE TOWARD WARMEST ENSEMBLE MEMBERS WITH A BLEND OF MEX AND MEN MINIMUMS./40/ && .AVIATION...VFR CONDITIONS PREVAILING AT ALL TAF SITES THIS AFTERNOON. STORMS HAVE BEGUN TO DEVELOP BUT MOSTLY IN NORTHERN MS. THESE STORMS WILL LIKELY MOVE SOUTHEAST AND MAY AFFECT KGTR THROUGH 22Z OR SO. WILL KEEP VCTS GOING IN THE TAF AND AMEND AS TSRA BECOMES MORE APPARENT BUT SHOULD REMAIN ON THE ISOLATED SIDE. OTHERWISE SCT CLOUDS ABOVE 4KFT WILL PREVAIL WITH A SOUTH TO SOUTHWEST WIND. THERE MAY BE SOME MVFR FOG TONIGHT/EARLY MORNING FOR KMEI AND KHBG. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 94 71 95 / 6 5 2 8 MERIDIAN 69 93 68 95 / 16 18 11 16 VICKSBURG 71 95 70 98 / 6 4 2 8 HATTIESBURG 71 95 73 95 / 16 18 16 16 NATCHEZ 71 93 71 98 / 5 9 4 15 GREENVILLE 74 93 72 97 / 6 8 1 7 GREENWOOD 72 93 71 96 / 7 14 2 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/28/40
Hazardous weather outlook, Jun 24, 2:46 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 246 PM CDT FRI JUN 24 2011 LAZ007>009-015-016-023>026-MSZ040-047>049-053>066-072>074-252000- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS- RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 246 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI... AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY HEAT STRESS IS EXPECTED TO BECOME AN INCREASING CONCERN THIS WEEKEND INTO NEXT WEEK...ESPECIALLY IN THE ARKLAMISS DELTA REGION. TEMPERATURES ARE EXPECTED TO RISE INTO AT LEAST THE 95 TO 100 DEGREE RANGE BY EARLY NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX VALUES APPROACHING 105 DEGREES DURING THIS TIME FRAME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT THURSDAY. ARZ074-075-MSZ018-019-025>039-041>046-050>052-252000- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- 246 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... AND EXTREME SOUTHEAST ARKANSAS.. .DAY ONE...TONIGHT AND SATURDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND SMALL HAIL WILL BE POSSIBLE THIS AFTERNOON AS A DISTURBANCE MOVES OUT OF ARKANSAS AND INTERACTS WITH AN UNSTABLE AIRMASS. THE MOST FAVORABLE AREA WOULD BE NORTH OF A CROSSETT ARKANSAS...TO KOSCIUSKO...TO DE KALB LINE THROUGH 9 PM. ADDITIONAL STRONG TO SEVERE STORMS MAY AGAIN BE POSSIBLE SATURDAY AFTERNOON MAINLY ALONG AND NORTH OF A LINE FROM GRENADA TO DE KALB. THIS COMES AS ANOTHER DISTURBANCE WILL INTERACT WITH THE UNSTABLE AIRMASS. THE PRIMARY HAZARDS WILL BE FROM WIND GUSTS OF 50 TO 60 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY HEAT STRESS IS EXPECTED TO BECOME AN INCREASING CONCERN THIS WEEKEND INTO NEXT WEEK...ESPECIALLY IN THE ARKLAMISS DELTA REGION. TEMPERATURES ARE EXPECTED TO RISE INTO AT LEAST THE 95 TO 100 DEGREE RANGE BY EARLY NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX VALUES APPROACHING 105 DEGREES DURING THIS TIME FRAME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING BUT OTHERWISE IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jun 24, 2:09 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT FRI JUN 24 2011
MSZ026-029-242020-
GRENADA MS-WEBSTER MS-
209 PM CDT FRI JUN 24 2011
...STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTH CENTRAL
MISSISSIPPI...
AT 205 PM...A LARGE AREA OF STRONG TO SEVERE THUNDERSTORMS WAS
ACROSS NORTHERN MISSISSIPPI FROM ABOUT 15 MILES NORTHEAST OF TUPELO
TO NEAR LAMBERT. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH...AND
ARE EXPECTED TO MAINTAIN THEIR INTENSITY AS THEY MOVE SOUTHEAST
ACROSS NORTH CENTRAL MISSISSIPPI THIS AFTERNOON.
DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...AND CONTINUOUS
CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. THE
STORMS SHOULD REACH NORTHERN PARTS OF GRENADA AND WEBSTER COUNTIES
BETWEEN 3 AND 4 PM.
PEOPLE IN WEBSTER AND GRENADA COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3388 8976 3387 8951 3373 8949 3373 8919
3375 8918 3375 8910 3366 8904 3369 9012
3380 9014 3381 9012 3381 8999 3383 8998
3383 8994 3390 8992 3390 8977
TIME...MOT...LOC 1905Z 309DEG 17KT 3406 9035
AEGSpecial weather statement, Jun 24, 2:58 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUN 24 2011
MSZ019-025-242055-
SUNFLOWER MS-LEFLORE MS-
258 PM CDT FRI JUN 24 2011
...STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTH CENTRAL
MISSISSIPPI...
A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
TO QUARTER SIZE HAIL AND 50 TO 60 MPH WINDS WAS LOCATED FROM 10
MILES NORTH OF ROME TO 21 MILES NORTHEAST OF MINTER CITY AT 257 PM
CDT...MOVING SOUTH AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN LEFLORE AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY AS THIS ACTIVITY SHOULD ENTER THIS AREA
BETWEEN 325 PM AND 4 PM
LAT...LON 3398 9044 3382 9044 3381 9017 3378 9016
3377 9017 3375 9028 3372 9030 3370 9027
3374 9024 3373 9022 3373 9015 3355 9014
3376 9062 3400 9063
TIME...MOT...LOC 1957Z 356DEG 14KT 3409 9054 3393 9001
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:09 PM CDT | Special Weather Statement | JAN | Grenada | 71 min |
| Jun 24, 2:58 PM CDT | Special Weather Statement | JAN | Leflore | 57 min |
| Jun 24, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 66 min |
| Jun 24, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 46 min |
| Jun 24, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 42 min |
| Jun 24, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Oktibbeha, Winston | 53 min |
| Jun 24, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Noxubee, Winston | 57 min |
| Jun 24, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 43 min |
| Jun 24, 5:51 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale, Newton | 59 min |
| Jun 24, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton, Scott | 50 min |
| Jun 24, 6:08 PM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Jun 24, 6:37 PM CDT | Special Weather Statement | JAN | Clarke, Jasper, Rankin, Simpson, Smith | 58 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.